# SDR ASAA2018022223665

- Difficulty date: February 22, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 40,023 hours, 11,848 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Unknown
- Location: Acars
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ACARS/FMC WONT CLEAR FROM PREVIOUS FLIGHT. ACFT GROUNDED. TROUBLESHOT IAW FIM 34-61 TASK 837,  ENSURED NR 1 & 2 FMC CIRCUIT BREAKERS WERE SET,  THIS SUCCESSFULLY CLEARED PREVIOUS FLIGHT AND ALLOWED NEW FLIGHT PLAN ENTERED. CHECKED GOOD FOR SERVICE.
